# SDR FDEA201006071858

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB00313
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; OTBD SIDE LOAD FITTING; ACFT SIDE; FWD HOLE IS CORRODED.   BLENDED CORRODED AREA IAW SRM 51-21-01, VOL II.  FOUND TO BE OUT OF LIMITS   DUE TO EXFOLIATION.  R &R SIDE LOAD FITING IAW SRM 51-33-01, VOL II AND DWG ARC 0501, REV "B4".
